Tiny light red dots in sparse groups on lower legs and ankles.
Hello I am 20 yrs old 5'6 140 lbs. I have little tiny what resembles pinpricks on my lower legs and ankles in little sparse clusters. Some seem to have disappeared others remain. It has been like this for a little more than 2 months, I believe I noticed them when I recieved my first dose of depo from my gynocologist. It seemed to start on the inside of my left leg and top of my left foot. Then after awhile seemed to show on the inside of my right lower leg and ankles. There is considerably more on my right than my left. They neither itch nor hurt and have'nt spread past my lower legs. They are tiny and start off kind of red light pink and then darken to like a brown but not quite. I do not feel any different or any other effects. Everyone (my mother, best friend, and fiance) is advising me to pay it no mind. I am just trying to get some professional advice before I seek other options..On top of this I am a bit of a hypochondriac, so I'm just trying to ease my mind that it is not something serious. I would very much appreciate some information..if you could also copy your response and send via e-mail so I make sure I recieve a copy I would highly appreciate it. E-MAIL ***@**** I have attached a picture but not a very good one ...I apologize.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.